Welcome to Healthcare Magic Forum,
Its a commonly prescribed drugs on children depending of chest finding.It works by 2 ways 1.Anti-inflamatory effect and 2.Broncodialatory effect.Dont panic about the corticosteroid (as older beliver) as its a very good drugs for short term(less than 14 days) use.
adam, your doctor has give this drug for treating some allergic condition. Kindly get back to your doctor and ask him how long this is to be taken. Being a corticosteroid , it should not be given for a long time. Kindly get back to your doctor. He may give you some other drug which will not have steriods.
I find this answer helpful
1 Doctor agrees with this answer
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Today first time i buy Gynera oral - Bayer 21 tab for birth control , i need your advise that how to use ? i mean before sex or after sex, What is perfect way to use ? if did daily sex? It s women use ? please advise me am very upset that how to use ? appricate your timely response , regards.
I have recently had unprotected sex. The man I was with said he did not have any stds or stis. This was about 5 days ago. I woke up this morning with a bump on my lip that looks to appear as a cold sore or a pimple, I went to pop it and the liquid that came out was clear, this has never happened to me before. Is it possibly herpies?
I had a total hysterectomy 5 weeks ago and have had an oral yeast infection for the past 4 weeks. I have taken eight days of diflucan and used swish and swallow for 3 weeks. There has been zero change in the thrush. Could this be related to the estadiol I am taking now? Should I get off it?
My son is 5 years old. He a very active child. For about 6 months now he has been have lower/mid back pain. It ranges from mild to very sever. We have tried ibuprofen and Tylenol for pain, sometimes it help sometimes it don t. The pain comes randomly throught the day and night no matter the activity or anything. And the last few days he has started to have involuntary body spams, and he is also sweating real bad before the spams happen. X-ray has been done of back with everything beeing clear. Kidney, bladder, urinary test are all clean. I am lost now.
Hi. My son is almost 6 years old. Tuesday night he vomited his dinner. I suspected he had a 24 stomach bug that many people have been getting over the past month. His pediatrician always recommends a regiment of frequent sips of Gatorade until he can keep everything down for 6 hours. Twice after he vomited a small bit of mucus, then finally Wednesday afternoon he seemed well enough to eat - crackers, toast - small amounts. He vomited again late Wednesday afternoon & evening, so we repeated the process. Thursday morning he vomited a tiny bit of mucus, but by the evening he was able to tolerate foods. However, I noticed then that his temperature was extremely high - 104-105 F. I began giving him 10cc doeses of Children s Tylenol every 5-6 hours as needed. His pediatrician is out of town, and I spoke to a covering doctor. He said everything should be okay, as long as he doesn t have any severe abdominal pain, which he didn t. He is still going through a cycle in which he spikes a high fever, and Tylenol brings it down for about 4-5 hours. He also gets lethargic, sleepy and whinny when it spikes. He is about 90% of his normal self when the Tylenol is in effect. There are no other symptoms. I am concerned that this fever has gone on for this long. His ped returns tomorrow morning and his covering doctor is off today. At what point should I seek further medical attention? Should I take him to the ER, even though he feels okay when on Tylenol? (I m in NJ, where there is a deep freeze and would prefer to not take him out in the cold.) Thanks!
I have a five year old boy who vomited last night, vomited again this after noon. He s eaten little, and drank ginger ale today. He has had a fever of over 100 today. I ve given him recommended dosages of children s tylenol, but the fever (though it s dipped) has not gone away. Now his eyes are watering. I ve telephoned his doctor, and am awaiting his response. Is this common?
my daughter 5 yo, presented two nights @0100 ago w/ acute onset n/v and abd discomfort, her abd was - for point tenderness, rebound pain, or regidity, that continued thru the day, she was afebrile until about 1600 at which point she spiked to 103, I gave her tylenol, the following morning she was afebrile and seemed to be cleared of the n/v. Last night my 4 yo son started w/ the same sx also afebrile, now the female is c/o abd pain and nausea again, she remains afebrile. I suspect a viral etiology with the delayed onset of the sibling. Since her sx have now reached a 3 day point, do I need to take her to the ped for eval or continue to treat her at home, thanks, RN
My 2 year old grand daughter is staying with me. She only gets a fever of 104 at night. IN the day it is normal and she goes throgh her normal routine, active and eats and drinks well. In the evening, she is drigining and eating snacks too. My...
Hey doctor this morning before work I had a blood test done. There was not much pain during it but afterwards I was in a bit of a rush since I had to go to work straight after and in the rush I noticed pain in my left arm where the blood was drawn...